Couldn't find what you looking for?

TRY OUR SEARCH!

So saturday march 9, i had sex with my bf. first he started to put the condom on upside down, flipped it and put it on the right way. Idk if there was any precum bc i had been giving him oral. He ejaculated inside of me and when he pulled out, there may have been leakage from the bottom, but it could have just been my fluids, im really not sure. But i got really worried, im not on birth control. Anyway, tuesday march 12 i took Plan B One Step, just within 72 hours. I basically got pms symptoms, then got a period 5 days later which lasted about 5 days so mar. 17-22. And as much as i've read i can tell that was normal. But a few days ago i felt like i was having standard ovulation symptoms, cramps on one side, tender swollen breasts, and a bloated stomach. Now the symptoms are gone, but im worried if im pregnant. When i got the period-like bleeding after the pill was it considered an actual period? And if so, could i possibly be ovulating this early, only about a week after that bleeding? Also, im very confused because my period has been very irregular lately so i dont even know when to expect a next period. I feel like the chances of being pregnant are slim but im so terrified of taking a pregnancy test and having it be positive. I cant be pregnant. Im 17, planning to go to college, and my family is broke. Please help!

Loading...

Hi Guest,

It is unlikely you are pregnant as you took Plan B in time.

The bleeding, or period, you experienced 5 days later is "withdrawal bleeding."  It's basically an induced period, just as if you stopped taking birth control. 

Your next FEW periods can be early or late AND heavier or lighter than normal.  If you want you can take a home test.  By now, 3 weeks later, it should be accurate.  Just be sure to use your first morning urine (wakeup) for best accuracy.

FYI, if you EVER put a condom on backwards, throw it out.  It's not worth the risk.

Hope it helps.

 

Reply

Loading...